valentin ferenczi
valentin ferenczi
Professor de Matemática, Universidade de São Paulo, SP, Brasil
Verified email at ime.usp.br
Title
Cited by
Cited by
Year
A uniformly convex hereditarily indecomposable Banach space
V Ferenczi
Israel Journal of Mathematics 102 (1), 199-225, 1997
551997
Operators on subspaces of hereditarily indecomposable Banach spaces
V Ferenczi
Bulletin of the London Mathematical Society 29 (3), 338-344, 1997
551997
The complexity of classifying separable Banach spaces up to isomorphism
V Ferenczi, A Louveau, C Rosendal
Journal of the London Mathematical Society 79 (2), 323-345, 2009
542009
Quotient hereditarily indecomposable Banach spaces
V Ferenczi
Canadian Journal of Mathematics 51 (3), 566-584, 1999
541999
Hereditarily finitely decomposable Banach spaces
V Perenczi
Studia Mathematica 123, 135-149, 1997
421997
Banach spaces without minimal subspaces
V Ferenczi, C Rosendal
Journal of Functional Analysis 257 (1), 149-193, 2009
412009
Some strongly bounded classes of Banach spaces
P dodos, V Ferenczi
Fundamenta Mathematicae 193, 171-179, 2007
412007
Uniqueness of complex structure and real hereditarily indecomposable Banach spaces
V Ferenczi
Advances in Mathematics 213 (1), 462-488, 2007
372007
Ergodic Banach spaces
V Ferenczi, C Rosendal
Advances in Mathematics 195 (1), 259-282, 2005
352005
On the number of non-isomorphic subspaces of a Banach space
V Ferenczi, C Rosendal
Studia Mathematica 168, 203-216, 2005
282005
The Lipschitz free Banach spaces of 𝐶 (𝐾)-spaces
Y Dutrieux, V Ferenczi
Proceedings of the American Mathematical Society 134 (4), 1039-1044, 2006
222006
Singular twisted sums generated by complex interpolation
JMF Castillo, V Ferenczi, M González
Transactions of the American Mathematical Society, 2016
192016
Even infinite dimensional real Banach spaces
V Ferenczi, EM Galego
Journal of Functional Analysis 253, 534-549, 2007
192007
Some equivalence relations which are Borel reducible to isomorphism between separable Banach spaces
V Ferenczi, EM Galego
Israel Journal of Mathematics 152 (1), 61-82, 2006
192006
On strongly asymptotic lp spaces and minimality
SJ Dilworth, V Ferenczi, D Kutzarova, E Odell
Journal of the London Mathematical Society 75 (2), 409-419, 2007
182007
Some results on the Schroeder-Bernstein Property for separable Banach spaces
V Ferenczi, EM Galego
Canadian Journal of Mathematics 59, 63-84, 2007
182007
On isometry groups and maximal symmetry
V Ferenczi, C Rosendal
Duke Mathematical Journal 162 (10), 1771-1831, 2013
172013
Minimal subspaces and isomorphically homogeneous sequences in a Banach space
V Ferenczi
Israel Journal of Mathematics 156 (1), 125-140, 2006
172006
On a Question of Haskell P. Rosenthal Concerning a Characterization of c0 and lp
V Ferenczi, AM Pelczar, C Rosendal
Bulletin of the London Mathematical Society 36 (3), 396-406, 2004
142004
Countable groups of isometries on Banach spaces
V Ferenczi, E Galego
Transactions of the American Mathematical Society 362 (8), 4385-4431, 2010
132010
The system can't perform the operation now. Try again later.
Articles 1–20